Continuous imbedding in Musielak spaces with an application to anisotropic nonlinear Neumann problems
MetadataShow full metadata
We prove a continuous embedding that allows us to obtain a boundary trace imbedding result for anisotropic Musielak-Orlicz spaces, which we then apply to obtain an existence result for Neumann problems with nonlinearities on the boundary associated to some anisotropic nonlinear elliptic equations in Musielak-Orlicz spaces constructed from Musielak-Orlicz functions on which and on their conjugates we do not assume the Δ2-condition. The uniqueness of weak solutions is also studied.
CitationYoussfi, A., Mahmoud, M., & Khatri, O. (2021). Continuous imbedding in Musielak spaces with an application to anisotropic nonlinear Neumann problems. Electronic Journal of Differential Equations, 2021(26), pp. 1-28.
This work is licensed under a Creative Commons Attribution 4.0 International License.